Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had bruise in the thigh following an accident. Caused lump. Serious?

About a month ago I flipped my car, in the process my thigh hit the steering wheel quite hard and left a nasty bruise , a week ago I noticed a raised up line from the steering wheel on my leg, not it has all grown together into one visible lump can this cause a blood clot that can be dangerous or will it subside on its own?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.The lump which you developed following a bruise is most probably a haematoma (collection of blood under skin or in a muscle).Haematoma usually get resolved of itself,but if get infected can lead to puss formation.You can apply hot foamentation over the lump and heprin ointment over In case of pain you can take analgesic anti inflammatory drugs(pain killer).Consultation with physician is encourged to rule out any infection in haematoma..
Hope this answers your question.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor